MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OptiCross?; transducer, ultrasonic, diagnostic

BOSTON SCIENTIFIC CORPORATION OptiCross?; transducer, ultrasonic, diagnostic
Model Number H749518130
Medical Device Problem Codes Leak/Splash (1354); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter issue occurred.An opticross imaging catheter was selected for the ultrasound examination of the target lesion.During preparation, the technician noticed that the flushing tubing was leaking, which prevented proper air removal.The procedure was completed with another of same device.The patient remained stable after the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Investigation conclusion: this investigation has been assigned an investigation conclusion code of cause not established following a review of the reported events details, available information, and product record review.The device was not returned for analysis, limiting further assessment.Improper handling, device manipulation, or not following instructions may have contributed, but no additional information was available.

Brand Name
OptiCross?
Common Device Name
transducer, ultrasonic, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50614139
Report Number2124215-2026-47338
Device Sequence Number16110763
Product Code OBJ
UDI-Device Identifier00191506035396
UDI-Public(01)00191506035396(17)270413(10)39073655
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749518130
Device Catalogue NumberH749518130
Device Lot Number0039073655
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/28/2026
Date Device Manufactured04/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown